# SDR NWAA081199762

- Difficulty date: March 21, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N762NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47395
- Aircraft time: 83,965 hours, 74,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACK IN WEB AT BS 110 FROM LBL 42 TO LBL 48.  REPAIRED PER EA 97-212129.
